Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: hot and cold flashes alternately; hot and cold flashes alternately; stomach ache; stopped breathing in one second; This is a spontaneous report from a contactable consumer. A male patient of an unspecified age received bnt162b2 (COMIRNATY, solution for injection), via unspecified route of administration on an unspecified date (batch/lot number and expiry date unknown) as dose 2, single for covid-19 immunization. The patient''s medical history and concomitant medications were not reported. On 28May2021, the reporter''s dad died, who had been treated with a second dose of the Pfizer vaccine a few hours earlier. The reporter informed that the patient didn''t get sick with anything, he didn''t complain about any ailments before. This was confirmed by the patient''s record in the clinic he belonged to. A few hours after vaccination, in the morning at approximately 3:30, had hot and cold flashes alternately, had stomach ache (never happened before). When the reporter''s mother called the ambulance service, she received information that it was normal after the vaccination, she was refused to come, considering it an unnecessary action and stressing that it could be like this after the vaccination, which also reassured the parents that it would probably pass soon. They were ordered to come to the clinic after 7:00 am. Unfortunately, after an hour, the patient stopped breathing in one second and died immediately. Despite being resuscitated by the doctors from the ambulance that came on the second call, the patient could not be saved. Practically before the arrival of the ambulance, the patient died. The overlap with previous vaccination was very large and very suspicious. The GP who wrote out the patient''s death certificate reported the NOP. The reporter informed that they stayed with the family tragedy, believing in the manufacturer''s and the government''s assurances that vaccines were safe, and meanwhile it was a medical experiment (which, moreover, results from the leaflets you attach to patients). However, there was no information on the leaflet that complications from the vaccine can cause or contribute to death. The outcome of the event stopped breathing in one second was fatal, while unknown for the rest of the events. The patient died on 28May2021. It was not reported if an autopsy was performed. Follow-up activities are possible, information on the batch number has been requested.; Reported Cause(s) of Death: stopped breathing in one second
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166